# SDR YYFA201408210001

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 45,261 hours, 40,980 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  RT ENGINE EPR 1.80, N1 104% EGT 685 DEGREES.  ABORTED TAKEOFF RESTRICTED TO THE RAMP NORMAL FUEL FLOW ALL OTHER ENGINE INDICATIONS WITHIN PARAMETERS.
